# SDR QXEA200501867

- Difficulty date: December 14, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 19,573 hours, 27,712 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 291
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRAME TO WEB CLIP CRACKED AT FUSELAGE STATION X291.00, LEFT HAND STRINGER 21.  REPAIRED IAW DHC-8 200 SRM 51-40-00 AND SRM 51-40-11.
